# SDR DALA2021031701522

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,356 hours, 22,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR DID NOT CLOSE PROPERLY AND SLIDE LIGHT DID NOT ILLUMINATE. CORRECTIVE ACTION: FOUND GRIT BAR CAM NOT ENGAGED ON GRIT BAR HANDLING MECHANISM. RE-SECURED CAM ON GRIT BAR AND RE-ATTACHED GRIT BAR TO HANDLING MECHANISM PER B757 AMM 25-66-10. OPS. CHECK GOOD. (7288178)
